# SDR 2004FA0000567

- Difficulty date: June 1, 2004
- Submitted: July 14, 2004
- Operation: General aviation
- Aircraft: N9795B
- Make and model: Cessna 172RG
- Aircraft serial: 172RG1042
- Engine: Lyc O360*
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Part number: 24130023
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AT 100 HOUR INSPECTION.  NOSE GEAR ACTUATOR MOUNT, CRACKED AFT OF NOSE GEAR ACTUATOR.
